# SDR AMCR20200727021

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: General aviation
- Aircraft: N257DV
- Make and model: Cessna 525C
- Aircraft serial: 0052
- Aircraft time: 2,987 hours, 2,457 cycles
- Engine: Wilint FJ444A
- Engine time: 2,987 hours, 2,457 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 944951
- Part serial: 419
- Condition: Shorted
- Location: Rt Engine
- Part time: 706 hours, 573 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

UPON TAXI TO HOME BASE HANGAR, CREW REPORTED A AMBER RH ALTERNATOR FAIL CAS MESSAGE. GROUND CREW SAW WHITE SMOKE COMING FROM RH ENGINE COWL. AN INSPECTION REVEALED THE AC ALTERNATOR HAD INTERNALLY SHORTED AND MELTED SOME OF ITS WINDINGS. PROCEDURES FOR CESSNA 525C AND WILLIAMS FJ44-4A WERE FOLLOWED TO REPLACE THE ALTERNATOR AND RETURN THE AIRCRAFT TO SERVICE.
